# SDR GTIA2019121524859

- Difficulty date: December 12, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 14,725 hours, 6,706 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Gouged
- Location: Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGE FOUND AT CANTILEVER STRUCTURE ( PYLON ) AT RIB 7-9 LH RH. DAMAGE LENGTH 8MM X WIDTH 5MM X 0.68 DEPTH, ORIGINAL STRUCTURE THICKNESS 0.8MM. RAF-01 2481725-2 OPENED.-SEE LOG PAGE 2481726-1 FOR CORRECTIVE ACTION.
